# SDR CNMA20090116

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 457-515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/T STA 457 AND STA 515 BL-0 CORROSION ON FLOOR SUPPORT.  DAMAGED FLOOR SUPPORT AND NEW PART INSTALLED USING FASTENERS IAW SRM VOL 2, 51-31-01 NAS 517-2-6 B/N: 749-19-03, MS21032L3, B/N: 513300459.
